MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-45-120-120-P6
Medical Device Problem Codes Material Separation (1562); Stretched (1601); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual, dimensional and functional inspections were performed on the returned device.The difficulty advancing the guide wire and damage to the tip were unable to be confirmed due to the condition of the returned device.The distal end of the sheath was smashed.The tip was separated from the inner member.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the 4.5x120 mm supera stent delivery system (sds) was loaded on the guide wire, but it could not be advanced into the body.The sds was removed from the guide wire and the guide wire was wiped down.They reloaded the sds on to the same guide wire, but still could not advance it.It was then noted that the distal end of the sds was unraveled.The sds was again removed from the guide wire.A 5.5 mm supera was prepared and was able to advance over the same guide wire without further incident.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.Device analysis found that the tip of the sds had separated.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8479421
Report Number2024168-2019-02601
Device Sequence Number1612185
Product Code NIP
UDI-Device Identifier08717648226007
UDI-Public8717648226007
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberS-45-120-120-P6
Device Lot Number8100461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1